# SDR EE4Y20110003

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 21,187 hours, 11 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Delaminated
- Location: Air Con Plenum
- Component: Plenum
- Component part number: 1816A000001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BAY, RT PLENUM'S HSG WITH FIBERGLASS DAMAGE (DELAMINATED & BROKEN). THE HOUSING DAMAGE AREA REQUIRES A MAJOR REPAIR.
